# SDR FDEA201106022085

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AEA75321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRUCTURE UNDER DADO SUPPORT FROM STATION 1481 TO STATION 1501, FOUND CORRODED. CORROSION REMOVED IAW SRM 51-21-01, REV 46.  ORIGINAL THICKNESS : 0.080", MATERIAL REMOVED 0.026" & REMAINING THICKNESS : 0.054" FOUND EXCEEDED LIMIT IAW SRM 53-00-52 FIG 101, REV 46.   TRIMMED OUT & REMOVED IAW SRM 53-00-52, FIG 101, REV 46 & SRM 51-31-01, REV 46.  HFEC INSP CARRIED OUT ON TRIMMED AREA FOUND NO CRACK.  SEAT TRACK &   SPLICE FABRICATED IAW SRM 53-00-52, FIG 201, REV 46  & REINSTALLED.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
